Skip to main content
Article
Limited granulomatosis with polyangiitis in an adolescent with Crohn's disease on infliximab therapy: cause or coincidence?
Clin Respir J (2014)
  • Harbir Arora
  • Shailender Madani
  • Larisa V Debelenko
  • Eric J McGrath
  • Ramakrishna Mutyala
  • Lokesh Guglani, Wayne State University School of Medicine
Abstract

Pulmonary involvement in Crohn's disease (CD) may precede the development of intestinal inflammation, but in most cases occurs during the course of treatment, either as an extra-intestinal manifestation, because of secondary infections, or as a side effect of the therapy itself. This case highlights the differential diagnosis and work up for multiple pulmonary nodules that developed in a patient with CD who had been in remission on infliximab therapy. Even though infectious causes, such as Mycobacteria and Fungi, account for majority of these cases, the possibility of non-infectious conditions such as autoimmune disorders should also be considered.

Keywords
  • Crohn's disease; adverse effects; granuloma; inflammatory bowel disease; infliximab; lung biopsy; lung disease; pulmonary nodules; tumor necrosis factor
Publication Date
May 27, 2014
Citation Information
Harbir Arora, Shailender Madani, Larisa V Debelenko, Eric J McGrath, et al.. "Limited granulomatosis with polyangiitis in an adolescent with Crohn's disease on infliximab therapy: cause or coincidence?" Clin Respir J (2014)
Available at: http://works.bepress.com/lokesh_guglani/11/